Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Ossa's theorem and Adams covers


Author: Robert R. Bruner
Journal: Proc. Amer. Math. Soc. 127 (1999), 2443-2447
MSC (1991): Primary 55P10, 55N20; Secondary 55N15, 55S10
Published electronically: March 16, 1999
MathSciNet review: 1653421
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that Ossa's theorem splitting $ku \wedge BV$ for elementary abelian groups $V$ follows from general facts about $ku \wedge BZ/2$ and Adams covers. For completeness, we also provide the analogous results for $ko \wedge BV$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55P10, 55N20, 55N15, 55S10

Retrieve articles in all journals with MSC (1991): 55P10, 55N20, 55N15, 55S10


Additional Information

Robert R. Bruner
Affiliation: Department of Mathematics, Wayne State University, Detroit, Michigan 48202
Email: rrb@math.wayne.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05232-6
PII: S 0002-9939(99)05232-6
Received by editor(s): October 22, 1997
Published electronically: March 16, 1999
Communicated by: Ralph Cohen
Article copyright: © Copyright 1999 American Mathematical Society